# SDR ASAA2023022642096

- Difficulty date: February 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,031 hours, 14,865 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 11850
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 55,101 hours, 18,024 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATED IN FLIGHT. CLEARS ON RESET RETURNS ON RECALL. GROUNDED - YES. REMOVED AND INSTALLED NEW L RAM AIR INLET ACTUATOR PER B737-800 AMM 21-51-21/401, OPS NORMAL. NO FAULTS.
